Title: An extension of the Marsden-Ratiu reduction for Poisson manifolds
Authors: Falceto, Fernando ×
Zambon, Marco #
Issue Date: 2008
Publisher: SPRINGER
Series Title: LETTERS IN MATHEMATICAL PHYSICS vol:85 issue:2-3 pages:203-219
ISSN: 0377-9017
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science